# SDR AALA202506170363

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 67,629 hours, 27,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN CABIN DOOR GUST LOCK STICKS AND IS DIFFICULT TO MOVE. REMOVE AND REPLACED L1 DOOR GUIDE ARM (AALA202506160363) AND ROLLER ASSEMBLY (AALA202506173297). PER AMM 52-11-21.
